# SDR JJBA20231026043

- Difficulty date: October 23, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 36,589 hours, 26,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 64469
- Condition: Inoperative
- Location: Unknown
- Part time: 2,035 hours, 1,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH EXTERNAL EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED FWD RH EMERGENCY LIGHT BULB. OPS CHECK NOT SAT. PERFORMED OPS TEST ON #2 BPS. FOUND BPS #2 TO BE INOPERATIVE. REMOVED AND REPLACED BPS2. OPS CHECK SAT. NO FURTHER DEFECTS NOTED.
